# SDR SWIA201024232

- Difficulty date: April 16, 2010
- Submitted: May 19, 2010
- Operation: Air carrier
- Aircraft: N297SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120327
- Aircraft time: 29,619 hours, 42,381 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER TO RIB ANGLE CRACKED AT RIGHT NR 1 FUEL CELL FORWARD STRINGER.  (C CHECK)REPLACED STRINGER RIB SUPPORT PER SRM.
